# SDR UIEA200700078

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- Engine: Ge CF680
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Door
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 AND NR 2, RT C-DUCT BLOW OUT DOOR ASSEMBLY HAS MISSING MATERIAL AND CHAFE MARKED.  REPAIRED ACCOMPLISHED AS PER EO NR 4778A093 AND FAA FORM 8110-3.
